# SDR AALA201809189013

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 19,094 hours, 7,601 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Lens
- Condition: Detached
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR, CABIN PRESSURE LIGHT LENS IS NOT ATTACHED. INSTALLED THE LENS.
